# SDR EIA2005014

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR, RT MAIN FRAME CRACK AT BS 360, BETWEEN STR 14 & 15.  REMOVED AND REPLACED MAIN FRAME AT STA 360 RT MAIN CABIN PER ECRA 471-53-240-2 BETWEEN STR 13A TO 23 B747 SRM 51-30-02 PAGES 2, 3, 8 & 9.
